# SDR IPXA2014020381735

- Difficulty date: January 17, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 11,617 hours, 7,204 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: A55276055004
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 10YR, 2.3 X 2.1 INCH AREA OF TRAPPED FLUIDS AT FASTENER NR 19 LT ELEVATOR UPPER SURFACE.  REPAIRED LT ELEVATOR UPPER SKIN IAW SRM 55-21-12.
